Ask a Pharmacist Expert Forum
alternate drug for epididymitis
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
alternate drug for epididymitis
Hi,
2 days ago I went to the ER with testicular pain and was diagnosed with epididymitis and was prescribed cipro 500mg twice daily.

Since then I have noticed some burning in my feet as well as a general feeling of malaise and heightened anxiety.  

I am actually quite afraid to continue taking this med after doing a web search (never a good idea I realize).
I really don't feel good about continuing this med and would like to know what options I have if any to present to my doctor.

Any advise would be appriciated.

Thanks,
Monty
Discussion is closed
Cancel
1 Answers
1 Answers
Page 1 of 1
669824 tn?1225842912
Cipro has been associated with causing peripheral neuropathy and patients should report these symptoms (burning in feet)  to their doctor immediately.  It can also cause the anxiety and general feeling of malaise that you describe. Depending on what organism is the cause of the epididymitis, your physician may be able to change antibiotics, however, your allergy to penicillin may limit the options.  Doxycycline may be an alternative, but this is often used in combination with another antibiotic.
Discussion is closed
Cancel
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank